# SDR DALA2019071204254

- Difficulty date: July 12, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N110DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50029
- Aircraft time: 890 hours, 366 cycles
- System (JASC): 2760 · Drag Control System
- Part: Reu
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AT CRUISE 27-FLT CTRL FAULTS: SPOILER REU CCDL REDUND LOSS/ PFCC 3/ PFCC 2/ PFCC 1 DEGRADED/ IMM 1 INOP MESSAGES RECEIVED. TROUBLESHOT PER EFIM. CONTACTED MCC. PERFORMED RESET OF FLY-BY-WIRE POWER CONVERTER REU MFS 1 PER CS100 AMP BD500-A-J24- 00-00-07AAA-398D-A. RESET GOOD, NO FURTHER FAULTS NOTED. OK FOR SVC. FAULTS WERE CONFIRMED. C/W EFIM SOLUTION # 2-27104. (LP# 5937421)
